To install click the Add extension button. That's it.

The source code for the WIKI 2 extension is being checked by specialists of the Mozilla Foundation, Google, and Apple. You could also do it yourself at any point in time.

Kelly Slayton
Congratulations on this excellent venture… what a great idea!
Alexander Grigorievskiy
I use WIKI 2 every day and almost forgot how the original Wikipedia looks like.
Live Statistics
English Articles
Improved in 24 Hours
Added in 24 Hours
Show all languages
What we do. Every page goes through several hundred of perfecting techniques; in live mode. Quite the same Wikipedia. Just better.

Michael Weiss (mathematician)

From Wikipedia, the free encyclopedia

Michael Weiss (left) with Søren Galatius at Oberwolfach, 2003
Michael Weiss (left) with Søren Galatius at Oberwolfach, 2003

Michael Weiss (born 14 December 1955) is a German mathematician and an expert in algebraic and geometric topology. He is a professor at the University of Münster.


He completed his Ph.D. in 1982 at the University of Warwick under the supervision of Brian Sanderson.[1] He was then affiliated as a researcher with the Institute of Advanced Scientific Studies near Paris and the universities of Bielefeld, Edinburgh, and Göttingen. In 1999, he joined the faculty of Aberdeen University where he stayed until 2011, when he was awarded a prestigious Alexander von Humboldt Professorship at the University of Münster. [2] [3]

Academic Work

His research is on algebraic topology and differential topology. In work with Ib Madsen, he resolved the Mumford Conjecture about rational characteristic classes of surface bundles in the limit as the genus tends to infinity.[4] Building on earlier work of Thomas Goodwillie, he developed Embedding Calculus, a Calculus of functors for embeddings of manifolds.


In 2006, he was awarded the Fröhlich Prize of the London Mathematical Society.[5]


  • Madsen, Ib; Weiss, Michael (2007). "The stable moduli space of Riemann surfaces: Mumford's conjecture". Annals of Mathematics. (2). 165 (3): 843–941. doi:10.4007/annals.2007.165.843. MR 2335797.
  • Galatius, Søren; Tillmann, Ulrike; Madsen, Ib; Weiss, Michael (2009). "The homotopy type of the cobordism category". Acta Mathematica. 202 (2): 195–239. doi:10.1007/s11511-009-0036-9. MR 2506750.


External links

This page was last edited on 3 December 2020, at 05:48
Basis of this page is in Wikipedia. Text is available under the CC BY-SA 3.0 Unported License. Non-text media are available under their specified licenses. Wikipedia® is a registered trademark of the Wikimedia Foundation, Inc. WIKI 2 is an independent company and has no affiliation with Wikimedia Foundation.